MAUDE Adverse Event Report: BIOMET 3I 3I T3 WITH DCD TAPERED IMPLANT 6/5 X 10MM; DENTAL IMPLANT

BIOMET 3I 3I T3 WITH DCD TAPERED IMPLANT 6/5 X 10MM; DENTAL IMPLANT
Model Number BNPT6510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint: (b)(4).Patient's weight is unknown.Device not returned.
 
Event or Problem Description
It was reported that the patient was experiencing pain since placement.Implant was removed as it was determined to have been rejected by the patient.Patient will return for a new implant.Tooth #30.
 
Additional Manufacturer Narrative
Product evaluation: the 3i t3® with dcd® tapered implant 6/5 x 10mm (bnpt6510) was not returned.Since product has not been returned, visual/functional evaluation could not be performed.The investigation has been performed based on the available information.No pre-existing conditions were indicated.The reported product was located on tooth # 30 (universal) and used for approximately 22 days.The reported event could not be recreated due to the nature of the dental device and event (medical condition).Dhr review: dhr review was completed for the subject lot number 2019071505.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (2019071505) for similar event and no other complaint was identified.Post market trend review: september post market trending was reviewed and there were no actionable events or corrective actions for the reported event (customer pain) or product (bnpt6510).The location is: therefore, based on the available information, device malfunction could not be verified and the reported event was non-verifiable.
 
Event or Problem Description
There is no update to the original description that was provided.

Brand Name
3I T3 WITH DCD TAPERED IMPLANT 6/5 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10514776
Report Number0001038806-2020-01344
Device Sequence Number19444190
Product Code DZE
UDI-Device Identifier00844868029502
UDI-Public(01)00844868029502(17)241007(10)2019071505(241)BNPT6510
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/07/2024
Device Model NumberBNPT6510
Device Catalogue NumberBNPT6510
Device Lot Number2019071505
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/17/2020
Supplement Date Received by Manufacturer11/09/2020
Initial Report FDA Received Date09/10/2020
Supplement Report FDA Received Date11/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR